# SDR REXA2022111400978

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STGR 22R SPLICE AT FS 333 TO BE CORRODED.  INSTALLED NEW SERVICEABLE STRG 22R (P/N SH670-32429-4S) SPLICE AT FS 333 IAW CRJ 51-42-06-001-001-A01.
